# SDR CA981207007

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42-720
- Engine: Pwa PT6A61
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: 170001200
- Condition: Overheated
- Location: Cockpit
- Part time: 3,655 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUN, A HOT ODOR WAS DETECTED.  INVESTIGATION FOUND THE SOURCE TO BE THE RIGHT GENERATOR BUS TIE CIRCUIT BREAKER IN THE LOWER CENTER PEDESTAL.  THE BOLT CONNECTING THE BREAKER TO THE BUS WAS NOT TIGHT AND THE PHENOLIC BLOCK WAS GETTING HOT.
